# SDR USAA2009100892732

- Difficulty date: October 1, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 14,082 hours, 5,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 9EL40465900
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 685 - PHX - EEL - SLIDE ARMED, LIGHT LENS COVER MISSING AIRCRAFT RIGHT BETWEEN EMERGENCY EXIT DOORS.  MAINTENANCE REPLACED MISSING LENS COVER AT EMERGENCY EXIT RIGHT SIDE.
